Homogenization of variational problems in manifold valued BV-spaces - Archive ouverte HAL Access content directly
Journal Articles Calculus of Variations and Partial Differential Equations Year : 2009

Homogenization of variational problems in manifold valued BV-spaces

Abstract

This paper extends the result of Babadjian and Millot (preprint, 2008) on the homogenization of integral functionals with linear growth defined for Sobolev maps taking values in a given manifold. Through a $\Gamma$-convergence analysis, we identify the homogenized energy in the space of functions of bounded variation. It turns out to be finite for $BV$-maps with values in the manifold. The bulk and Cantor parts of the energy involve the tangential homogenized density introduced in Babadjian and Millot (preprint, 2008), while the jump part involves an homogenized surface density given by a geodesic type problem on the manifold.

Dates and versions

hal-00270748 , version 1 (07-04-2008)

Identifiers

Cite

Jean-François Babadjian, Vincent Millot. Homogenization of variational problems in manifold valued BV-spaces. Calculus of Variations and Partial Differential Equations, 2009, 36 (1), pp.7-47. ⟨10.1007/s00526-008-0220-3⟩. ⟨hal-00270748⟩
201 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More